# SDR 04FDEA02335

- Difficulty date: August 1, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N409FE
- Make and model: Airbus A310-203
- Aircraft serial: 273
- Aircraft time: 34,212 hours, 21,899 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC FR 10 TO FR 14A, 20 INCHES OUTBOARD FROM LEFT OF CTR T-CAP HAS CORROSION (LEVEL 2) INCLUDING IN AND AROUND ALL FASTENER HOLES.  REMOVED AND REPLACED T-CAP IAW A310/200 SRM 51-40-21.
